# SDR 0200075504

- Difficulty date: January 2, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Aircraft time: 55,542 hours, 23,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in support intercostal web at BS 660 stringer 11L. Repaired per EA 55-187744.
